# SDR 97ZZZM329

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262GA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED POST FLIGHT INSPECTION SERVICE CHECK DISCOVERED FORWARD SECTION EMERGENCY FLOOR LIGHT TO BE INOPERATIVE.  SECURED LOOSE CONNECTOR, OPERATIONAL CHECK SATISFACTORY.  (M)
